# SDR 01FDEA01116

- Difficulty date: October 4, 2001
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727-200
- Aircraft serial: 21532
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, MAIN GEAR DOOR LIGHT ILLUM.  INSPECTED AND CYCLED LT GEAR DOOR CHECK OK.  DEFER PER MEL 32-01.
